# SDR SWAA2022100572267

- Difficulty date: September 13, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410174
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT BETWEEN STA 380 AND STA 400 RBL 9 INTERCOASTAL FRAME CRACK WL 208.1. / [01] REMOVED INTERCOSTAL AT FWD CABIN FLOOR SUPPORT;BET.STA 380 TO SAT 400;RBL 9.WL 208.1 PER B 737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.;[03] OK TO INSTALL NEW ANGLE;[04] LOCATED AND DRILL NEW ANGLE. AT STA 380 TO STA 400;RBL 9.PER B 737-700 SRM 51-10-02-0G-0.;[05] VERIFIED STEP 4 LATE ENTRY;[06] INSTALLED NEW ANGLE AT STA 380 TO STA 400;RBL 9'';WL 280.1.PER B 737-700 SRM 51-40-02-0G-0.;[07] VERIFIED STEP # 6
